# SDR FDEA201212114278

- Difficulty date: December 11, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 33,832 hours, 19,486 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ABOUT 7MM IN LENGTH AT FLANGE RADIUS OF AFT CARGO COMPARTMENT DOOR ACTUATOR ATTACH FITTING.  REPLACED THE ATTACH FITTING IAW SRM 51-40-21.
